ongoing kidney pain…might need prednisone…help

Home The Candida Forum Candida Questions ongoing kidney pain…might need prednisone…help

This topic contains 3 replies, has 3 voices, and was last updated by  mrs.candida 6 years, 2 months ago.

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #93312

    beezy
    Member
    Topics: 9
    Replies: 7

    so after having what i think was my first case of die-off 2 weeks ago…..(i had stomach pains, bloating, loss of appetite, nausea, cough, and basically just felt ill)….i started getting this major pain in my left kidney. my story is though that i had prostatitis a couple months ago, was put on cipro (destroyed me), ate hydrocodon for a month, was put on naproxen(anti-inflammatory) for chest inflammation, and after 3 days on naproxen that was when my kidney pains started. then it was both, but now its the left one.

    that was at the beginning of november and since then my left kidney would flare up every once in a while, but since my “die-off” its been constant and getting worse. had a doctor check it out the other day and said kidney function is fine but no xray or ultrasound was done to check for enlargement. he did say my sodium was low.

    it feels inflamed to me. has anybody else had this problem? i know ive got tons of inflammation going through my body and it moves around….goes from my gut to my prostate, back to my gut, to my kidney, to my prostate, etc.

    anybody experience symptoms like this? i was taking chelated molybdenum at the time….but only about 300 mcg’s a day.

    my mom is a nurse and thinks i should take some prednisone to put the fire out. ive explained to her about what i believe to be a candida overgrowth and how prednisone supresses the immune system, hence making my candida problem worse. i just dont know what to do. let my kidney stay in constant pain…..or take a drug that makes candida worse?

    any advice or similar stories would be greatly appreciated.

    #93314

    beezy
    Member
    Topics: 9
    Replies: 7

    on a side note…..i’m wondering if this could be adrenal fatigue or burnout? could adrenal burnout actually cause intense pain in one of the kidney areas? its only on my left kidney tho…..and the pain does seem to be directed more towards the top of the kidney….and i have been really fatigued ever since my “crash” or “die-off” or whatever. maybe it was an adrenal crash since i felt like my immune system was shot afterwards….

    anybody?

    #93315

    raster
    Participant
    Topics: 104
    Replies: 6838

    I personally do not recommend western medicine because it only treats the symptoms but does not heal whatsoever. It appears that you potentially could have some unintended side effects from the naproxen. I would look to see what side effects this drug has and see if any are related to the kidney. And if this is a side effect, I personally think it would be silly to take a different drug to deal with the side effects from a seperate drug.

    I would determine what organ could be causing the pain via testing and go to a naturopath who will heal this instead of prescribing medications.

    Kidney pain is typically felt in the back as well so it could be a different organ.

    -raster

    #93340

    mrs.candida
    Member
    Topics: 53
    Replies: 452

    Are you certain it’s not a kidney stone?

Viewing 4 posts - 1 through 4 (of 4 total)

The topic ‘ongoing kidney pain…might need prednisone…help’ is closed to new replies.